Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Ayurveda and drugs deaddiction

Ayurveda and drugs deaddiction

Find latest answers to Ayurveda and drugs deaddiction questions, Ayurveda and drugs deaddiction articles, Ayurveda and drugs deaddiction news and clinic/doctors who deal with Ayurveda and drugs deaddiction.

i am just 25 years old.My height is 169 cm&weight-72 kgslast 10 days back i checked my bp,it is 150/100.my lipid profile reports are normal,in ultrasound scanning liver was minute enlarged,i am taking stamlo beta for my hypertension,now can i use ayurveda medicines for hyprtension & liver enlargement.

Hi, Looking at your detail that you gave me, you seem to have a normal BMI (body mass index),and normal cholesterol levels which is a good thing. There can be many people who might have a slight or mildly enlarged liver that only means that you should have a little less on your cholesterol or oil in eating and may be alcohol if you ingest it. You can use ayurvedic drugs for your liver,but I wont say them for hypertension. Now a days many doctors prescribe diuretics as a first line of treatmen ...

Read Complete Answer


i have to reduce my male boobs is there any medicine in ayurveda....please tell

Hi, Cost of treatment is very variable (depends upon the size of gynaecomasia ) If the size is less or if reports say the cause to treatable by hormones then it should not be very expensive . But if surgery has to be done it is an expensive procedure (in lacs). I don't know about the exact cost and you have to check with hospital. Take care. ...

Read Complete Answer


I am suffering from varicocele since 4 years.It aggravated initially in my opinion due to weight lifting.After taking medicines it never went away and i had a surgery after 2 years.the pain was not entirely gone but started aggravating in 2 months post surgery.Since then i have tried homeopathy and i have tried changing my food habits by reducing my non veg drastically but of no avail.I am really sick of this pain.It aggravates after i exercise, after urination and bowel movements, and it pains in the morning after i get up.I want some ayurveda treatment for this condition.

Hi, I think you should get it checked with a surgeon if the surgery was successful and if you have not developed any complication or may be some other problem may be in the same or other testis then there should be no pain due the same varicocele. Otherwise also varicocele is an emergency and should be consulted immediately and you should not waste time to consult a general surgeon. I am not sure over ayurvedic drugs and can prescribe you only allopathic treatment. Avoid doing heavy excercise. ...

Read Complete Answer


Hello Doctor I have a Localized morphia Skin Prob on my face under the left side of eye i what to know about permanent cure of morphia so which type of medicine gives best result that means Allopathic,homeopathic or Ayurveda medicine plz suggest me

Dear Ma'am, To be honest I ve only one such patient with me undergoing Homoeopathic Treatment from me. It is too early to tell about the progress but I'am sure homoeopathy can cure the condition. ...

Read Complete Answer


Dear doctors, I am a research scholar and working on signal transduction studies and regularly use several irritants and ion channel blockers. I am suffering from excess keratosis on palms and soles and some times deep painful fissures from almost two years. It was started as a small thickening patch an left arm and recovered after treatment with moisturizing creams. After that I went to Japan as part of my research programme and one nurse given me creams with anti-fungal compounds and urea but the problem was enhanced and started the deep fisures on my soles. I came back to India and used homeopathy medicine for one weak and after that i visited a doctor. He suggested me to apply lemon juice trice daily and use vitamin C along with high doses of antifungal tablets and creams. I used this medicine for 6 months which further worsen my situation and my skin became very thick and appeared like toe nails and spread-ed to all areas of palms and soles. I changed the doctor and he given me the isotretinol for 2 months and given vitamin A and D combination for 4 months which improved my condition alot. Now I am taking a dosage of 6000 IU Vit A and 1000 IU Vit D once for every 3days. Whether I will completely relieve from my problem with these medicines or is there any permanent recovery in ayurvedic?

U had allergic dermatitis problem this might be psychosomatic disease. . Cause are both external allergies chemicals etc internal weakened immunity changed blood composition nutritional deficiency etc. U Need proper ayurvedic treatment diet suppliment and even counselling. We have very good medicines and suppliments for ur problem. For more information call or what's app me on this site : nine five three five four two zero seven seven zero. thank u ...

Read Complete Answer


I AM USING THE FOLLOWING TABS/CAPS FOR GB SYNDROME. NOW I AM SUFFERING FRM ALLERGIC RASH WITH ITCHING ON THE WHOLE OF MY BODY. 1. ALDONIL.,2. RENERVE PLUS.,3.NEUOROPILLL 100., 4.VERNACE ALONGWITH THE ABOVE I AM USING THE FOLLOWING MEDICINES FOR BP AND DIABETICS 1.ERITEL 40.,2.ZANUMET50/1000.,3.PREGEB M OD 75., 4.STANLIP 145.,ECOSPIRIN75 NOW I AM USING ALEGRA 180 FOR ALLERGY. PL LET ME KNOW(1) WHICH DRUG CAUSES ME ALLERGY (2)WHEN NORMALICY WILL COME TO MY BLOOD CIRCULATION TO THE LOWER LIMBS (3) WHETHER THE ABOVE DRUGS ARE ADVICED FOR GBS

Hi, If this is so then you are giving very clear history that it is when you used these two drugs when all this happened,who prescibed you with these two drugs cause the two drugs are the same. Now since the itching is resolved it will be advisable to get your medicines changed or if you were not having allergy with the company product then you can also use that to. No the pathology in GB syndrome is very complex and it is not that it affects only blood circulation. There are many more treatmen ...

Read Complete Answer


Hello. I am 35 have ENT problems- I have had tonsillitis many times as a child and quinsy about 6 times. Following a bad time with the last quinsy I am now booked in gor a tonsillectomy on Thursday morning. My other symptoms are excessive mucus in my throat which I get out and get rid of. I have been diagnosed with polyps in my sinuses. I have been told I have a lot of scaring from the quinsy's and a tonsillectomy will not be easy due to bleeding etc. From my point of view I feel having this operation is prompt and I haven't been examined thoroughly to see if it is something else causing the abcesses. The thing is reading up about quinsy- they form after a bout of streptococcus or untreated tonsillitis. But when I get one, it can come on suddenly within hours- a gland on the left hand side of my neck swells and then within hours it hurts, stinks and I have pain all in my ear too. So I eat toast cooked about 3times so extremely hard and sharp and cry whilst swallowing it- hoping it burst and relieves the pressure. That always worked until last time and I got worse after it burst and got hospitalised for treatment. They had never treated me before or known the way it develops and now want to take my tonsils out. I have scared tissue now- surgery will be hard- then I may get more after (my throat is already tight) and if it is my Weber gland at fault having a tonsillectomy will not stop the abscess from forming again. What should I do?

LASER Surgery is safe, bloodless and minimal (if any) scarring ...

Read Complete Answer



I've had a hole beginning to pierce through my septum now for over a year now and no one can explain the cause only answer I get is sometimes this happens.That's B/S, something is causing this and I would like some feed back or a way to cure the on going issue please reply back with anything I'm up for a chance at solving the problem.I have doing my own research on line everything goes back in the same direction with no real cause except nasal sprays and illegal drugs.I'm 45 years old and a truck driver have not done drugs in years and have bad allergies can someone help?

Dear Frank, a hole in the septum of your nose, if i m not mistaken, is what you said. Could be a non healing ulcer.I cannot be sure of it. Please give me more details for me to help you, Fill out the adult questionnaire form on my website (http://www.**url**/home/) and send me copy of whatever blood work up or radiology that you might have done up till now and i may be able to help. As for your allergies homoeopathy is best at curing them. ...

Read Complete Answer



Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  318 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1179 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India
  •  437 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
  •  122 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  215 Doc Points

Dr. Shripad Mahamuni

  • Opthalmologist
  •  Pune, India
  •  416 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  351 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  269 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -